# SDR 2004UALA00270

- Difficulty date: March 17, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A1701123
- Part serial: 000827
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HEAT SHIELD. INNER CORE SKIN DELAMINATED & CRACKED FROM FASTENER.  CAUSED BY HEAT & VIBRATION. REPLACED INNER SKIN. OVERHAULED & RIGGED.
